# SDR 2002FA0000400

- Difficulty date: March 15, 2002
- Submitted: March 27, 2002
- Operation: General aviation
- Aircraft: N2705B
- Make and model: Gulstm 560
- Aircraft serial: 205
- Engine: Lyc GO480*
- System (JASC): 2720 · Rudder Control System
- Part: Torque Tube
- Part number: 5420014157
- Condition: Worn
- Location: Rudder
- Part time: 6,247 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION, WHILE MEASURING RUDDER TRAVELS IT WAS FOUND THAT IF A LITTLE EXTRA PRESSURE WAS APPLIED TO THE RUDDER TRAILING EDGE, ONCE IT HAD REACHED ITS STOP, THE RUDDER TRAVELED AN EXTRA INCH PAST THE SPECIFIED TRAVELS.  WHILE THE STOP REMAINED STATIONARY UPON INSPECTION, IT WAS FOUND THAT ALL THE RIVETS ON THE TOP AND BOTTOM OF THE RUDDER TORQUE TUBE WERE LOOSE AND WORN.  THE CAUSE IS MORE THAN LIKELY FROM WIND DAMAGE.  RECOMMENDATIONS:  MAKE SURE THAT THE RUDDER GUST LOCK IS INSTALLED AFTER A FLIGHT.
